# SDR 9508379965

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A CRACK IN THE LEFT OUTBOARD SPOILER INBOARD TORSION BAR SUPPORT.  REPLACED SUPPORT AND FOUND A CRACK IN THE RIGHT SPOILER SPLICE BAR.  REPLACED SPLICE BAR.
